MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. TRANSITION STABILIZATION SYSTEM; TRANSITION ROD WITH CORD

GLOBUS MEDICAL, INC. TRANSITION STABILIZATION SYSTEM; TRANSITION ROD WITH CORD
Model Number 152.082
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported there was a revision surgery to replace transition rods that had broken post operatively.This event occurred in austria.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was returned for evaluation.Initial observation of the first construct shows cord breakage between the spools at l3 and l4, and the observation of the second construct shows cord breakage between the spools at l2 and l3.It is likely that excess forces from the patient's car accident caused the bilateral cord breaks; however, an exact cause of the reported issue could not be determined.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
TRANSITION STABILIZATION SYSTEM
Common Device Name
TRANSITION ROD WITH CORD
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18834177
Report Number3004142400-2023-00056
Device Sequence Number12574204
Product Code NQP
UDI-Device Identifier00849044023688
UDI-Public00849044023688
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K073439
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number152.082
Device Lot NumberVPS037AD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2023
Supplement Date Received by Manufacturer03/28/2023
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexUnknown